# SDR ABXR2020050600028

- Difficulty date: April 24, 2020
- Submitted: May 7, 2020
- Operation: Air carrier
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N714AX
- Make and model: Boeing 767223
- Aircraft serial: 22314
- Aircraft time: 85,819 hours, 26,355 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Part number: 140T2640
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALC DOOR HAS LIGHT CORROSION AT INTERIOR PANEL MOUNTING SCREW LOCATIONS.REPLACED SKIN ON ALC DOOR IAW B767 51-40-02 PAR 4 BOEING DWG 140T2640 AND DOC 47404FAB02
